Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diagnosed with liver metastase. Will daxotel cause any problem to liver ?

before 2 years my mother had abreast cancer then she felt pain in the right side she made Ultrasound the Dr said that she has a liver metastase and she must use 2 kind of chemotherapy 1- daxotel 2- xeloda after she had taken the first dose the Dr told her that she have to stop the daxotel because it has bad effect on the liver . Is that right ? please answer me because there are no symptoms on her related to the liver cancer except the pain . again answer me as fast as you can .thank you.
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
dear rania.. in the ultra sound report the diagnosis of the liver must hv come.. as to what has happened to the liver.. and if the doctor says the medicines are having a bad effect then u shud b stopping it..
along with aloopathic medicines i will advice you to opt for homeopathy..
homeopathic medicines will be of great help to her in relieving the pain n making the liver helathier..
god bless..

ph: 9011895847
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor